I took Levaquin for a prostrate infection over 1 year ago. The first time I took it, no reaction. The second time I took Levaquin, I had a reaction after two pills. The right side of my face got numb. It is now over 1 years after taking Levaquin and I am still having side effects. I have tingling and numbness in both hands and feet. I get cramps in my legs. Now I have pain in both wrists and I am unable to lift heavy objects. At night when I first go to sleep, I have tremors lasting over one hour according to my wife. I am constantly tired and have constant muscle and joint pain.
I have been to see a general doctor and a Neurologist. They ran an MRI of the brain and neck, and a EMG. The results are normal. My doctor ran a blood test for the smooth muscles. The results show that the count is elevated, but their is no inflammation of the muscles. The doctor does not know why.
Now they want to do a muscle biopsy to check the muscles. Has anyone had similar symptoms? I live in the Chicago area. Does anyone know of doctors in this area that have treated patients with similar side effects from Levaquin?
Last Updated 7/21/04